# SDR WVBA2001040

- Difficulty date: July 19, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N300ED
- Make and model: Piper PA-31-350
- Aircraft serial: 317852008
- Engine: Lyc LTIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG8090J4AM
- Part serial: E911
- Condition: Stuck
- Location: Fuel System
- Part time: 449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREINSPECTION RUN, IT WAS NOTED THAT THE ENGINE DRIVEN FUEL PUMP PRESSURE WAS LOW AFTER ADJUSTMENTS WERE MADE THE DESIRED PRESSURE SETTING WAS NOT OBTAINABLE.  TROUBLESHOOTING, IT APPEARS THE RELIEF VALVE IS HUNG UP PUMP WAS REMOVED FROM SERVICE AND SENT OUT FOR REPAIR.
